# SDR DL72P961094

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 2 INCH CRACK IN NR 1 SLAT I/B AND O/B ACTUATOR MOUNT BRACKET'S.  REPAIRED PER M/M 57-20-21 AND ERA DUE TO A/C EFFECTIVITY.
